# SDR USAA2010052491028

- Difficulty date: April 16, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6766
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S3 CHECK - PASSENGER / CREW DOOR 832 SLIDE CONTACTS EXTERNAL FUSELAGE SKIN WHEN DOOR IS FULL OPEN.  REPLACED PASSENGER / CREW DOOR 832 SLIDE IAW A320 AMM 25-62-44.
